# SDR HEEA086600

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,720 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 209062214001
- Part serial: 2681
- Condition: Stuck
- Location: Eng Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR STUCK AND CIRCUIT BREAKER KEEPS POPPING.
